Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 93, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Nov 26, 2012, 11:25 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2012, 11:25 PM EST (04:25 UTC)
- Expired
- Nov 27, 2012, 3:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
265 WHUS71 KBOX 270425 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1125 PM EST MON NOV 26 2012 ANZ254-255-270800- /O.EXP.KBOX.SC.Y.0092.000000T0000Z-121127T0400Z/ /O.NEW.KBOX.SC.Y.0093.121127T0425Z-121127T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1125 PM EST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS AROUND 10 KT. SEAS 3 TO 5 FEET SUBSIDING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 11:06 PM EST, 19 minutes earlier.
Area forecast discussion, Nov 26, 11:06 PM EST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1106 PM EST MON NOV 26 2012 .SYNOPSIS... DRY WEATHER CONTINUES ACROSS THE AREA OVERNIGHT. LOW PRESSURE WILL TRACK WELL SOUTH OF THE REGION TUESDAY AND TUESDAY NIGHT. LATEST TRENDS CONTINUE TO SUPPORT A MINOR IMPACT TO THE AREA WITH LIGHT RAIN AND/OR SNOW SHOWERS. DRY BUT MUCH COLDER WEATHER IS EXPECTED THROUGH THE END OF THE WEEK...FOLLOWED BY MILDER WEATHER OVER THE WEEKEND ALONG WITH THE RISK OF SCATTERED RAIN SHOWERS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 1050 PM UPDATE... GENERALLY MOSTLY CLEAR CONDITIONS ACROSS THE REGION EXCEPT FOR MID AND HIGH CLOUDS WORKING INTO S NH/N CENTRAL AND NW MA AT 03Z WITH MOISTURE WORKING OFF THE GREAT LAKES. MORE CLOUDS ALSO NOTED ON IR SATELLITE ACROSS CENTRAL NY/PA WITH WEAK LOW PRES WORKING OUT OF THE MID ATLC STATES. STARTING TO NOTE LIGHT PRECIP ACROSS CENTRAL PA/MD AHEAD OF WEAK LOW. NOTED FORECASTED DEWPTS SHOWING A SEVERAL DEGREE WARM BIAS SO HAVE UPDATED TO BRING CURRENT. STILL FEEL THAT DEWPTS WILL RISE SLOWLY OVERNIGHT AS LIGHT/VRBL WINDS BECOME S-SW OVERNIGHT. ALSO UPDATED POPS/SKY COVER TO REFLECT CURRENT CONDITIONS ALONG WITH CHANGES IN THINKING FOR TUESDAY TO INCORPORATE 00Z NAM OP RUN...BUT WILL BE MONITORING OTHER MODEL RUNS AS THEY ARRIVE FOR MORE REFINEMENT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... TUESDAY/TUESDAY NIGHT... SYNOPSIS/GUIDANCE... 12Z GUIDANCE IS IN GOOD AGREEMENT WITH THE DEVELOPMENT AND PASSAGE OF A LOW PRESSURE SYSTEM ACROSS SOUTHERN NEW ENGLAND. EXPECT THIS SYSTEM TO BE QUICK MOVING AND WITH THE LOW BEYOND THE BENCHMARK EXPECT CT/RI AND SOUTHERN MASS TO SEE THE GREATEST AMOUNT OF PRECIP. AS THE SHORTWAVE CONTINUES TO MOVE ACROSS SOUTHERN NEW ENGLAND...ATTENDANT SURFACE LOW PRESSURE WILL BEGIN TO DEEPEN OVERNIGHT AND CONTINUE TO MOVE TOWARDS THE NORTH ATLANTIC BY EARLY WED MORNING. SPECIFICS... AS THE LOW PASSES TO THE SOUTH OF THE REGION EXPECT QPF VALUES TO BE LIGHT ACROSS THE AREA WITH THE SOUTH COASTAL REGION SEEING THE HEAVIEST AMOUNT OF PRECIP...UP TO 0.15 INCHES. THERMAL PROFILES ARE QUITE COLD AS BEING ON THE NORTH SIDE OF THE LOW WILL DRAW IN COOLER AIR. WITH THIS BEING SAID...PRECIPITATION WILL START OUT AS SNOW FROM WEST TO EAST BY EARLY TUESDAY MORNING LASTING THROUGH THE OVERNIGHT HOURS AND MAINLY DIMINISHING BY EARLY WED MORNING. AREAS CLOSER TO THE COAST WILL HAVE THE MARINE INFLUENCE...SO TEMPS WILL BE SLIGHTLY WARMER. THEREFORE BELIEVE A MIX OF RAIN/SNOW WILL OCCUR ACROSS THE SOUTH AND EAST COASTS. BY THE OVERNIGHT HOURS WHEN SURFACE TEMPS DROP...EXPECT ALL SNOW TO OCCUR ACROSS THE REGION. SNOWFALL AMOUNTS WILL RANGE FROM A TRACE TO UP TO AN INCH WITH THE HIGHEST AMOUNTS ACROSS INTERIOR CT AND RI WHERE THE COLDEST TEMPS...HIGHER QPF...AND BETTER LIFT IS LOCATED. AGAIN THIS IS A QUICK MOVING LOW SO HIGH SNOW ACCUMULATIONS SEEMS TO BE LOW. HAZARDS... COMMUTE MAY BE SLOW GOING TUESDAY NIGHT ACROSS THE AREA WHETHER IT IS RAIN OR SNOW FALLING. BLACK ICE IS ALSO A POTENTIAL FOR THE OVERNIGHT HOURS ON TUE INTO WED. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... HIGHLIGHTS... * SHOWERS POSSIBLY LINGERING ACROSS E NEW ENGLAND INTO LATE WEDNESDAY * HIGH PRES AND BELOW-NORMAL TEMPS EXPECTED INTO FRIDAY * A WEAK WX DISTURBANCE AND WARMER CONDITIONS FOR THE WEEKEND * UNCERTAINTY WITH THE FCST INTO NEXT WEEK... DISCUSSION... A PROGRESSIVE FLOW REGIME IS EVIDENT FROM TELECONNECTIONS WITHIN THE NORTHERN HEMISPHERE RESULTING IN A SERIES OF WEAK DISTURBANCES FOLLOWED BY REINFORCED COLD AIR. NOTED BY PREVIOUS FORECASTERS... THE STRONGER -AO INDICATES A WEAKER POLAR JET ALOFT SUBSEQUENT OF COLDER STRATOSPHERIC AIR BUILDING S INTO THE MID-LATITUDES...WHILE A NEAR-NEUTRAL NAO COUPLED WITH A -PNA KEEPS A PROGRESSIVE...LOWER AMPLITUDE FLOW PATTERN ACROSS THE REGION. THERE IS SOME DISTINCT POSSIBILITY IN A SHIFT IN THIS PATTERN FOR THE EARLY HALF OF DECEMBER BUT FOR THE LONG-TERM FORECAST AS IT STANDS NOW...THE MAJORITY OF IT WILL BE COLD AND QUIET WITH A BRIEF WEAK DISTURBANCE HERE AND THERE COUPLED WITH SLIGHTLY WARMER AIR. WEDNESDAY INTO FRIDAY... AS TUESDAY/S LOW PRES QUICKLY DEPARTS E...AN ELONGATED PIECE OF POLAR VORTEX ENERGY INVIGORATES AN INVERTED TROUGH TO THE REAR OF THE DEPARTING LOW ALONG THE E COAST OF THE NERN CONUS WITHIN THE BETTER BAROCLINIC REGION. WHILE SOLNS DIVERGE ON THE INVERTED TROUGH SETUP IN TERMS OF PLACEMENT...THERE STILL REMAINS A PLAUSIBILITY THAT RAIN SHOWERS COULD IMPACT THE CAPE AND ADJACENT COASTAL PLAIN /POSSIBLY FALLING AS SNOW SHOWERS OVER INTERIOR E NEW ENGLAND/. THE 26/12Z NAM REMAINS THE OUTLIER...WITH THE 26/09Z SREF EXHIBITING SOME SUPPORT...BUT THE MAJORITY OF REMAINING GUIDANCE CONTAINS THE INVERTED TROUGH NW-SE THROUGH MAINE INTO THE ADJACENT GULF. WITH THAT BEING SAID...WILL CONTINUE WITH SLGT CHC POPS FOR E/SE NEW ENGLAND INTO LATE WED...MONITORING THE FETCH OFF THE WATERS /THERE ALSO IS THE PLAUSIBILITY OF SEEING WINDS GUSTING AROUND 15-20 MPH/. OTHERWISE...A SERIES OF REINFORCING COLD FRNTS WILL ANCHOR HIGH PRES AND COLDER AIR ACROSS THE NERN CONUS. ANTICIPATING WELL-MIXED LOW- LVLS UP TO H85 WHERE TEMPS WILL AVERAGE AROUND -8C /MAX TEMPS AROUND THE LOW 40S WEDNESDAY TRANSITIONING TO VALUES AROUND THE UPPER 30S FOR FRIDAY/. IN ADDITION...THERE IS THE LIKELIHOOD FOR MIX-DOWN OF FASTER MOMENTUM AND DRIER AIR...ESPECIALLY THURSDAY AND FRIDAY... WITH WIND GUSTS AROUND 20 MPH /AROUND 30 MPH OVER THE WATERS/ RESULTING IN WIND CHILLS AROUND THE FREEZING MARK DURING THE DAY... FALLING AS LOW INTO THE SINGLE DIGITS OVERNIGHT. EXPECTING THE MAJORITY OF THE PERIOD AVERAGING OUT WITH PARTLY CLOUDY CONDITIONS CONSEQUENTIAL OF REMNANT MOISTURE FRONTOGENETICALLY LIFTED BY THE SERIES OF COLD FRNTS. YET WITH SUCH A COLD AIRMASS...THE AMOUNT OF CLOUD COVER SHOULD EFFECTIVELY IMPACT SFC TEMPS THRU THE PERIOD. WEEKEND... HIGH PRES ELONGATES SW-NE ACROSS THE WRN ATLANTIC RESULTING IN RETURN SLY FLOW AHEAD OF A WEAK SYNOPTIC DISTURBANCE ANTICIPATED FOR LATE SUNDAY INTO MONDAY. ANTICIPATE AN INCREASE IN LOW-LVL FLOW USHERING MUCH WARMER AIR ACROSS THE REGION /H925 TEMPS AROUND -2C FOR SATURDAY WARMING TO AROUND +6-8C SUNDAY PRIOR TO THE ONSET OF THE COLD FRNT INTO MONDAY MORNING/. SATURDAY LOOKS TO BE THE BEST BOTH DAYS /MAX TEMPS AROUND THE LOW 40S/...WITH INCREASING CLOUDS LATE INTO SUNDAY /MAX TEMPS POSSIBLY AS WARM AS THE MID-UPR 50S/. A BROAD SWATH OF FRONTOGENETICALLY FORCED SHOWERS IS EXPECTED SUNDAY CONTINUING INTO MONDAY MORNING. AT PRESENT IT LOOKS LIKE THE MAJORITY OF THE PRECIP WILL BE IN THE FORM OF LIQUID...BUT IT IS POSSIBLE TO SEE A WINTRY MIX DURING THE EVENING PERIOD FOR WESTERN AND CENTRAL PORTIONS OF NEW ENGLAND /INCLUDING W AND CENTRAL MA INTO S NH/. EARLY NEXT WEEK... HIGH PRES WITH COOLER AND DRIER CONDITIONS RETURNS TO THE NERN CONUS IN WAKE OF THE WEEKEND DISTURBANCE. THIS MAY BE BRIEF AS THERE ARE SUBTLE HINTS OF ANOTHER WEAK DISTURBANCE BY MIDWEEK WITH RETURN SLY FLOW...WARMER CONDITIONS...AND SHOWERY WX. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT OVERVIEW...MODERATE TO HIGH CONFIDENCE. VFR DOMINATES INTO THE MORNING HRS. THEREAFTER WILL SEE THE ONSET OF LOWERING CIGS TO MVFR WITH -RA/-SN WEST TO EAST. STILL SOME UNCERTAINTY AS TO THE TIMING AND STRENGTH OF THE EXPECTANT BROAD SWATH OF PRECIPITATION FOR THE TUESDAY INTO TUESDAY NIGHT TIMEFRAME...HAVE PREVAILED WITH A CONSERVATIVE FORECAST. IT IS LIKELY THAT WITH -SN VSBYS MAY FALL TO IFR-VLIFR. LOWEST CIGS WILL BE ALONG S COAST TERMINALS /MVFR-IFR/ RISING AS YOU CONTINUE NORTH. A FINAL NOTE...THERE ARE SOME POSSIBILITIES WORTH NOTING BASED ON THE LATEST FORECAST GUIDANCE. ITS POSSIBLE TO SEE A BROAD INITIAL SWATH OF SNOW WITH ACCUMULATIONS UP TO AN INCH ALONG A LINE FROM BDL-OWD DURING THE DAY TUE...WITH A SECOND BURST POSSIBLE OVERNIGHT ACROSS THE SE COASTAL PLAIN FROM PVD-TAN-PYM AND ANOTHER INCH OF ACCUMULATION. TAF/S WILL BE UPDATED AND MONITORED ACCORDINGLY SHOULD THIS POTENTIAL COME TO FRUITION. AGAIN...THE LATEST TAF/S MAINTAIN A CONSERVATIVE BASIS AS THE STORM BEGINS TO EVOLVE. WITH SNOWS...IFR- VLIFR VSBYS WILL BE POSSIBLE. KBOS TAF...MODERATE TO HIGH CONFIDENCE. A CONSERVATIVE FCST. WILL SEE CONDITIONS DETERIORATE INTO MIDDAY AND OVERNIGHT WITH INITIAL -SHSN BECOMING A -RASN MIX. VSBYS RESTRICTIONS PSBL. KBDL TAF...MODERATE TO HIGH CONFIDENCE. A CONSERVATIVE FCST. CONDITIONS DETERIORATING INTO THE MORNING AS -SN BUILDS ACROSS THE TERMINAL. EXPECTING THE WORST CONDITIONS TO CENTER AROUND MIDDAY INTO EVNG. MAY SEE -SHSN LINGER INTO THE EVNG. OUTLOOK...WEDNESDAY THROUGH FRIDAY... WEDNESDAY...MODERATE TO HIGH CONFIDENCE. MVFR CIGS AND SCT -SHRA/-SHSN WILL LINGER ALONG EASTERN NEW ENGLAND INITIALLY...GRADUALLY LIFTING AND IMPROVING INTO THE EVENING PD. STRONGEST W/NW FLOW WITH GUSTS UP TO 20 KTS WILL BE ALONG THE IMMEDIATE COASTLINE. THURSDAY THROUGH FRIDAY...MODERATE TO HIGH CONFIDENCE. VFR. GUSTY W/NW WINDS ESPECIALLY FOR SHORELINE TERMINALS. STRONGEST OF WINDS WITH GUSTS UP TO 30 KTS POSSIBLE IS ANTICIPATED THURSDAY. && .MARINE... UPDATE... HAVE EXTENDED THE SMALL CRAFT FOR THE OUTER WATERS E AND S OF CAPE COD FOR HIGHER SEAS. NOTED BUOY 44008 STILL REPORTING SEAS OF 7 FT. WILL CONTINUE TO MONITOR...BUT EXTENDED THE SMALL CRAFT THERE THROUGH 3 AM FOR NOW. REMAINDER OF FORECAST LOOKED GOOD WITH W-NW WINDS GENERALLY 15 KT OR LESS...THOUGH NOTED REPORT UP TO 20 KT ON NANTUCKET SOUND FROM THE EVENING FERRY REPORT. PREVIOUS DISCUSSION... LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN WATERS BY TUESDAY. THIS WILL INCREASE SEAS AND WINDS BY LATE TUESDAY NIGHT INTO EARLY WINDS. HOWEVER STILL SLIGHTLY BELOW SCA...WILL NEED TO MONITOR CLOSELY. LOW PRESSURE SYSTEM BRING RAIN/SNOW TO THE WATERS REDUCING VSBYS. OUTLOOK...WEDNESDAY THROUGH FRIDAY... WEDNESDAY...MODERATE TO HIGH CONFIDENCE. SHOWERS ARE EXPECTED TO IMPACT THE WATERS INTO THE EVENING HOURS WITH W/NW WINDS GUSTING UP TO 20 KTS AS TUESDAY/S LOW EXITS EAST. ANTICIPATING MAINLY RAIN SHOWERS. NOT EXPECTING MUCH IN THE WAY OF VISIBILITY IMPACTS...JUST LOW CLOUDS. SEAS UP TO 5 FT WILL BE POSSIBLE ACROSS THE OUTER WATERS WITH STRONG W/NW FLOW. SMALL CRAFT ADVISORIES MAY BE NEEDED...ESPECIALLY FOR THE OUTER WATERS. THURSDAY INTO FRIDAY...MODERATE TO HIGH CONFIDENCE. CONTINUED W/NW FLOW WILL INTENSIFY...ESPECIALLY ON THURSDAY WHEN GALE FORCE GUSTS WILL BE POSSIBLE /LOW CONFIDENCE AT THIS TIME/. SEAS ACROSS THE OUTER WATERS ARE LIKELY TO SWELL TO 6 TO 8 FEET. WHILE A GALE WARNING IS SPECULATIVE...SMALL CRAFT ADVISORIES ARE LIKELY TO BE NECESSARY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EST TUESDAY FOR ANZ254-255. && SYNOPSIS...DUNTEN/SIPPRELL NEAR TERM...DUNTEN/SIPPRELL/EVT SHORT TERM...DUNTEN LONG TERM...SIPPRELL AVIATION...DUNTEN/SIPPRELL MARINE...DUNTEN/SIPPRELL/EVT
Hazardous weather outlook, Nov 26, 4:25 PM EST, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 425 PM EST MON NOV 26 2012 ANZ234-CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>007-272130- BUZZARDS BAY-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 425 PM EST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ONLY MINOR SNOW ACCUMULATIONS...GENERALLY LESS THAN AN INCH IS EXPECTED TUESDAY INTO TUESDAY EVENING...PRIMARILY ACROSS RI AND SOUTHEAST MASSACHUSETTS. TEMPERATURES WILL BE ABOVE FREEZING ALONG THE COAST...YIELDING A MIX OF RAIN AND SNOW WITH ANY ACCUMULATIONS CONFINED TO THE COLDER NON PAVED SURFACES. TUESDAY NIGHT INTO WEDNESDAY MORNING MAY BE A BIT SLIPPERY AS THERE IS A POSSIBILITY FOR BLACK ICE TO FROM ON PAVED SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>233-235>237-250-251-254>256-RIZ008-272130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND-BLOCK ISLAND RI- 425 PM EST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:21 AM EST | Small Craft Advisory | BOX | 3 days |
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.